# SDR UIEA2021040300815

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,710 hours
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 144C
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R STARTER CUTOUT EICAS MESSAGE IN FLIGHT( TRANSFERRED TO MDDR 144761 MEL 80-00-02-01 CAT C. 4 APR 2021  3 APR 2021-LOG PAGE 1465749 M7: REMOVED AND REPLACED #2 ENG START VALVE, IAW AMM 80-11-02, OPS CHECK GOOD. THIS CLEARS DMI 144761, PLACARDS REMOVED. )
